# SDR AALA2020022099003

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 13,453 hours, 5,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN EMERGENCY FLASHLIGHT AT FORWARD FLIGHT ATTENDANT SEAT. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-64-00.
